# SDR QMLA1127200808055

- Difficulty date: November 27, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N235UW
- Make and model: Urocop EC135T2
- Aircraft serial: 0548
- Aircraft time: 837 hours
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 41800876800
- Part serial: 387062
- Condition: Inoperative
- Location: T/R Control
- Part time: 837 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

ON SHORT FINAL AT STOUGHTON HOSPITAL HELIPAD CAUTION LIGHT ILLUM AND CAD INDICATED YAW SAS AND ACTUATION LIGHTS WITH A CORRESPONDING AMBER "Y" ON THE PFD. INITIATED A GO AROUND. AS POWER WAS APPLIED THE MASTER WARNING PANEL ILLUMINATED AND THE AP A. TRIM LIGHT ILLUMINATED ALONG WITH THE DISCONNECT OF THE AUTOPILOT, P SAS, P/R SAS CAD LIGHTS. GO AROUND WAS CONTINUED AND PILOT WAS ABLE TO RESET P SAS, P/R SAS AND THE AUTOPILOT, CLIMB TO SAFE ALTITUDE AND AIRSPEED AND FM WAS CHECKED FOR PROPER PROCEDURE. YAW SAS AND ACTUATION LIGHTS WOULD NOT RESET. FLIGHT RETURNED TO BASE AND MAINT WAS ALERTED.
